Delay-dependent L2-L∞ filter design for stochastic time-delay systems

Full text for this resource is not available from the Research Repository.

Yang, R, Gao, H and Shi, Peng (2011) Delay-dependent L2-L∞ filter design for stochastic time-delay systems. IET Control Theory and Applications, 5 (1). pp. 1-8. ISSN 1751-8644


This study considers the problem of delay-dependent L2-L∞ filter design for a class of stochastic time-delay systems. Attention is focused on the design of an L2-L∞ filter to guarantee a prescribed energy-to-peak performance for the filtering error system. Both full-order and reduced-order filter design approaches are obtained in terms of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness and improvement of the proposed filter design methods over some existing results.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1049/iet-cta.2009.0347
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21748, delay-dependent L2-L∞ filter design, stochastic time-delay systems, energy-to-peak performance, filtering error system, full-order filter design approaches, reduced-order filter design approaches, linear matrix inequalities
Citations in Scopus 37 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login